# SDR CALA2014022190415

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 66,845 hours, 24,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, AIR.  RESTARTED ENGS AT THE GATE.  PACK 2 OPERATED NORMAL, NO FAULTS.
